# SDR AALA981591

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AAP26551
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2078 - AFTER TAKEOFF AND GEAR RETRACTION, EN ROUTE TO DFW, LEFT MAIN GEAR INDICATION WAS RED WITH ASSOCIATED GEAR DOOR WARNING LIGHT ILLUMINATED.  LANDING GEAR HANDLE RETURNED TO OFF POSITION LIGHTS REMAINED ON.  ADDITIONALLY LEFT GEAR GREEN LIGHT ILLUMINATED.  AT GEAR DOWN, ALL INDICATION PLUS VISUAL INSPECTION SHOWED 3 DOWN AND GREEN LIGHTS, NO RED LIGHTS.  RETURNED AND LANDED IAH WITHOUT INCIDENT.  SECURED A 12 INCH SEAL HANGING DOWN FROM LEFT GEAR WING DOOR END PLATE.  DID MX FERRY TO DFW FOR PERMANENT REPAIRS.  EN ROUTE DFW GRIPE REPEATED.  LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT MLG DOOR ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
